Parametrized principles

Moore, Justin Tatch, Hrušák, Michael and Dzamonja, Mirna (2004) Parametrized principles. Transactions of the American Mathematical Society, 356 (06). pp. 2281-2307. ISSN 0002-9947

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Pure Connector
Date Deposited: 04 Jul 2014 12:46
Last Modified: 24 Jul 2019 20:00
DOI: 10.1090/S0002-9947-03-03446-9

Actions (login required)

View Item View Item